Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Abdominal pain, cold to the touch, taking Herceptin. Afraid of breast cancer recurrence

Out of 18 sessions of Herceptin , I have four to go. Plenty of side effects :-( but now have pains (infrequently) in most parts of my abdomen to just above the pubic bone. The front of my abdo is cold to the touch, yet the rest of my body is warm. I am of course afraid that the cancer has returned (right breast- mastectomy june 2011- chemo then herceptin 1 yr Persephone trial)
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
Hi, I think the body pain and numb to touch or cold to touch are the neuropathic symptoms related to your treatment. Generally recurrence of tumor will produce local nodules, jaundice, bony pain or cough. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor